Proceedings of the Japan Academy

Note on groups with involutions

Masayoshi Nagata

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 28, Number 10 (1952), 564-566.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195570787

Digital Object Identifier
doi:10.3792/pja/1195570787

Mathematical Reviews number (MathSciNet)
MR0055336

Zentralblatt MATH identifier
0049.15601

Subjects
Primary: 20.0X

Citation

Nagata, Masayoshi. Note on groups with involutions. Proc. Japan Acad. 28 (1952), no. 10, 564--566. doi:10.3792/pja/1195570787. https://projecteuclid.org/euclid.pja/1195570787


Export citation